# SDR USAA2009113093269

- Difficulty date: November 24, 2009
- Submitted: December 1, 2009
- Operation: Air carrier
- Aircraft: N456UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25020
- Aircraft time: 50,762 hours, 33,748 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6545856
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q3 - MAJOR REPAIR - LEVEL 2 EXFOLIATION CORROSION ON INTERCOSTAL AT BS 927, S25L.  REPAIRED INTERCOSTAL AT BS 927, S25L IAW B737 SRM 51-40-02 & BOEING DRAWING 65-45856.
